By Topic

A comment on the approximation of signals by Gaussian functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ferreira, P.J.S.G. ; Dept. de Electron. e Telecoms, Aveiro Univ., Portugal

It is pointed out that an approximation property of Gaussian functions, derived in a recent work by J. Ben-Arie and K.R. Rao (see ibid., vol. 42, p. 402-13, June 1995), is a direct corollary to the work of Wiener (1933) on the closure of translations in L1 and L 2. This observation not only simplifies the proof of the approximation property, but also renders the result applicable, in a more general setting, to other functions (not necessarily Gaussian)

Published in:

Circuits and Systems II: Analog and Digital Signal Processing, IEEE Transactions on  (Volume:45 ,  Issue: 2 )